# SDR SWAA2022031618717

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE 434CL PANEL HAS ELONGATED HOLE / FABRICATED NEW ACCESS PANEL 434CL PT #313A2730-11 FOR #1 ENGINE O/B AFT PYLON FAIRING FROM 2024T81 #0.160 ALUMINUM LOT #1406904-1. MACHINING ACCOMPLISHED BY ATS COMPONENTS CUST; RO #762300-SWA JOB #526937 & PO #762301 CONT #95301587. LOCATED FASTENER HOLES PER SRM 51-40-02-06-04 SRM 51-40-08-06-0; DRAWING 313A2730; RESTORED FINISH PER AMM 51-21-99-300-801; AMM 51-21-72-370-801 & DRAWING 313A2730-11
